We study the time optimal control problem with a general target S for a class of differential inclusions that satisfy mild smoothness and controllability assumptions. In particular, we do not require Petrov’s condition at the boundary of S. Consequently, the minimum time function T(·) fails to be locally Lipschitz— never mind semiconcave—near S. Instead of such a regularity, we use an exterior sphere condition for the hypograph of T(·) to develop the analysis. In this way, we obtain dual arc inclusions which we apply to show the constancy of the Hamiltonian along optimal trajectories and other optimality conditions in Hamiltonian form. We also prove an upper bound for the Hausdorff measure of the set of all non-Lipschitz points of T(·) which implies that the minimum time function is of special bounded variation (SBV).

Cannarsa, P., Marigonda, A., & Nguyen, K. (2015). Optimality conditions and regularity results for time optimal control problems with differential inclusions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 427(1), 202-228 [10.1016/j.jmaa.2015.02.027].

Optimality conditions and regularity results for time optimal control problems with differential inclusions

CANNARSA, PIERMARCO;
2015

Abstract

We study the time optimal control problem with a general target S for a class of differential inclusions that satisfy mild smoothness and controllability assumptions. In particular, we do not require Petrov’s condition at the boundary of S. Consequently, the minimum time function T(·) fails to be locally Lipschitz— never mind semiconcave—near S. Instead of such a regularity, we use an exterior sphere condition for the hypograph of T(·) to develop the analysis. In this way, we obtain dual arc inclusions which we apply to show the constancy of the Hamiltonian along optimal trajectories and other optimality conditions in Hamiltonian form. We also prove an upper bound for the Hausdorff measure of the set of all non-Lipschitz points of T(·) which implies that the minimum time function is of special bounded variation (SBV).
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Con Impact Factor ISI
Proximal normal vectors; Differential inclusions; Time optimal control; Semiconcave functions
Cannarsa, P., Marigonda, A., & Nguyen, K. (2015). Optimality conditions and regularity results for time optimal control problems with differential inclusions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 427(1), 202-228 [10.1016/j.jmaa.2015.02.027].
Cannarsa, P; Marigonda, A; Nguyen, K
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
PMC-Mrc-KTN_JMAA.pdf

accesso solo dalla rete interna

Licenza: Copyright dell'editore
Dimensione 568.97 kB
Formato Adobe PDF
568.97 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/170467
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact